MathSciNet Relay Station
MathSciNet bibliographic data
MR2110503 (2005h:11049) 11B83 (37B10)
Simons, John; de Weger, Benne Theoretical and computational bounds for $m$-cycles of the $3n+1$-problem. Acta Arith. 117 (2005), no. 1, 51–70.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement